EconPapers    
Economics at your fingertips  
 

On the Existence of Undominated Elements of Acyclic Relations

Hannu Salonen and Hannu Vartiainen ()

Game Theory and Information from University Library of Munich, Germany

Abstract: We study the existence of undominated elements of acyclic and irreflexive relations. A sufficient condition for the existence is given in the general case without any topological assumptions. Sufficient conditions are also given when the relation in question is defined on a compact Hausdorff space. We study the existence of fixed points of acyclic correspondences, the existence of stable sets, and the possibility of representing the relation by a real valued function.

Keywords: acyclic relations; undominated elements (search for similar items in EconPapers)
JEL-codes: C7 D8 (search for similar items in EconPapers)
Pages: 23 pages
Date: 2005-03-23
New Economics Papers: this item is included in nep-gth
Note: Type of Document - pdf; pages: 23
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0503/0503009.pdf (application/pdf)

Related works:
Journal Article: On the existence of undominated elements of acyclic relations (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0503009

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:wpa:wuwpga:0503009